# SDR NWAA081693275

- Difficulty date: April 16, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 17,593 hours, 7,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS FUSELAGE SKIN WAS DAMAGED FROM S41L-S43L AT FR 57 TO FR 58.  REPAIRED PER EA 32-212764 SECT II SECT III PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 60 DAYS OF SECT II.
